# SDR CALA2013120593494

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 62,646 hours, 7,355 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 77272U44002
- Condition: Cracked
- Location: Lt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LINE IN LT BODY GEAR WELL CRACKED.  IPC IAW 32-33-67-015 ITEM 330 PN 2724400-277.  PN SHOULD READ 77272U4400-2.  LINE IS REMOVED & OPEN LINES CAPPED.  DAMAGED LINE ROUTED TO SHOP.  INSTALLED HYD LINE IAW32-33-00 LEAK CHECKED GOOD.
